Classification of algebraic varieties, I
Compositio Mathematica, Volume 27 (1973) no. 3, pp. 277-342.
@article{CM_1973__27_3_277_0,
     author = {Ueno, Kenji},
     title = {Classification of algebraic varieties, {I}},
     journal = {Compositio Mathematica},
     pages = {277--342},
     publisher = {Noordhoff International Publishing},
     volume = {27},
     number = {3},
     year = {1973},
     mrnumber = {360582},
     zbl = {0284.14015},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1973__27_3_277_0/}
}
TY  - JOUR
AU  - Ueno, Kenji
TI  - Classification of algebraic varieties, I
JO  - Compositio Mathematica
PY  - 1973
SP  - 277
EP  - 342
VL  - 27
IS  - 3
PB  - Noordhoff International Publishing
UR  - http://archive.numdam.org/item/CM_1973__27_3_277_0/
LA  - en
ID  - CM_1973__27_3_277_0
ER  - 
%0 Journal Article
%A Ueno, Kenji
%T Classification of algebraic varieties, I
%J Compositio Mathematica
%D 1973
%P 277-342
%V 27
%N 3
%I Noordhoff International Publishing
%U http://archive.numdam.org/item/CM_1973__27_3_277_0/
%G en
%F CM_1973__27_3_277_0
Ueno, Kenji. Classification of algebraic varieties, I. Compositio Mathematica, Volume 27 (1973) no. 3, pp. 277-342. http://archive.numdam.org/item/CM_1973__27_3_277_0/

[1] A. Blanchard: Sur les variétés analytiques complexes. Ann. Ecole Norm. Sup., 73 (1956) 157-202. | Numdam | MR | Zbl

[2] E. Calabi: On Kähler manifolds with vanishing canonical class, Algebraic geometry and topology. A symposium in honor of S. Lefschetz. 78-89 (1957) Princeton University Press. | MR | Zbl

[3] H. Cartan: Quotients of complex analytic spaces. International Colloquium on Function theory. Tata Institute, Bombay (1960) 1-15. | MR | Zbl

[4] P. Deligne: Théorème de Lefschetz et critères de dégénérescence de suites spectrales. Publ. Math. I.H.E.S., 35 (1968) 107-126. | Numdam | MR | Zbl

[5] P. Deligne: Théorie de Hodge. Publ. Math. I.H.E.S., 40 (1972) 5-57. | Numdam | Zbl

[6] E. Freitag: Über die Struktur der Funktionenkörper zu hyperabelschen Gruppen I. J. Rein. Angew. Math., 247 (1971) 97-117. | MR | Zbl

[7] S. Fujiki, S. Nakano: Supplement to'On the inverse of monoidal transformation'. Pub. Research Inst. Math. Sci. Kyoto Univ. 7 (1972) 637-644. | Zbl

[8] R.C. Gunning: Lectures on modular forms. Annals, of Math. Studies, 48 (1962) Princeton University Press. | MR | Zbl

[9] R. Hartshorne: Ample vector bundles. Publ. Math. I.H.E.S., 29 (1966) 319-349. | Numdam | MR | Zbl

[10] H. Hironaka: Resolution of singularity of an algebraic variety of characteristic zero I, II. Ann. Math., 79, (1964) 109-326. | MR | Zbl

[11] H. Hironaka: Bimeromorphic smoothing of a complex-analytic space. (1971) Preprint, University of Warwick. | MR

[12] F. Hirzebruch: Über vierdimensionale Riemannsche Flächen mehrdeutigen analytische Funktionen von zwei komplexen Veränderlichen. Math. Ann., 126 (1953) 1-22. | MR | Zbl

[13] S. Iitaka: On D-dimensions of algebraic varieties. J. Math. Soc. Japan., 23 (1971) 356-373. | MR | Zbl

[14] S. Iitaka: Genera and classification of algebraic varieties I. Sugaku, 24 (1972) 14-27. | MR

[15] S. Iitaka: On some new birational invariants of algebraic varieties, and their application to rationality of certain algebraic varieties of dimension 3. J. Math. Soc. Japan, 24 (1972) 384-396. | MR | Zbl

[16] S. Kawai: Elliptic fibre spaces over compact surfaces. Comment. Math. Univ. St. Paul., 15 (1967) 119-138. | MR | Zbl

[17] S. Kobayashi, T. Ochiai: On complex manifolds with positive tangent bundles. J. Math. Soc. Japan, 22 (1970) 499-525. | MR | Zbl

[18] S. Kobayashi, T. Ochiai: Three dimensional compact Kähler manifolds with positive holomorphic bisectional curvature. J. Math. Soc. Japan, 24 (1972) 465-480. | MR | Zbl

[19] K. Kodaira: On compact analytic surfaces II, III. Ann Math., 77 (1963) 563-626; ibid. 78 (1963) 1-40. | MR | Zbl

[20] K. Kodaira: On the structure of compact complex analytic surfaces; I, II, IV. Ann. J. Math., 86 (1964) 751-798; ibid. 88 (1966) 682-721, ibid. 90 (1968) 1048-1066. | MR | Zbl

[21] K. Kodaira, D.C. Spencer: On deformations of complex analytic structures I, II. Ann. Math., 67 (1958) 328-466. | MR | Zbl

[22] S. Lang: Abelian varieties. New York. (1959) Interscience Publishers. | MR | Zbl

[23] H. Matsumura: On algebraic groups of birational transformations. Leincei Rend. Sc. fis. Mat. e nat., 34 (1963) 151-155. | MR | Zbl

[24] Y. Matsushima: Hodge manifolds with zero first Chern class. J. Diff. Geom., 3 (1969) 377-480.

[25] B.G. Moišezon: On n-dimensional compact varieties with n algebraically independent meromorphic functions I, II, III. Isv. Akad. Nauk SSSR Ser. Mat., 30 (1966) 133-174, 345-386, 621-656. A.M.S. translations Ser. 2, 63, 51-177. | Zbl

[26] I. Nakamura, K. Ueno: On addition formula for Kodaira dimensions of analytic fibre bundles whose fibres are Moišezon manifolds. J. Math. Soc. Japan, 25 (1973) 363-371. | MR | Zbl

[27] S. Nakano: On the inverse of monoidal transformation. Publ. Research Inst. Math. Sci. Kyoto University, 6 (1971) 483-502. | MR | Zbl

[28] Y. Namikawa, K. Ueno: The complete classification of fibres in pencils of curves of genus two. Manuscripta Math., 9 (1973) 143-186. | MR | Zbl

[29] Y. Namikawa, K. Ueno: On fibres in families of curves of genus two, I. Singular fibres of elliptic type, II. Singular fibres of parabolic type. Number Theory Algebraic Geometry and Commutative Algebra, in honor of Y. Akizuki (1973) 297-371, Tokyo, Kinokuniya. In Preparation. | MR | Zbl

[29a] I.R. Safarebic et al.: Algebraic surfaces. Proc. Steklov Institut Math. 75 (1965), English translation, A.M.S. (1967)

[30] G. Scheja: Riemannsche Hebbarkeitssätze für Kohomologieklassen. Math. Ann., 144 (1961) 345-360. | MR | Zbl

[31] M. Schlessinger: Rigidity of Quotient Singularities. Inventiones math., 14 (1971) 17-26. | MR | Zbl

[32] E. Spanier: The homology of Kummer manifolds. Proc. Amer. Math. Soc., 7, (1956) 153-160 | MR | Zbl

[33] T. Suwa: On hyperelliptic surfaces. J. Fac. Sci. Umiv. Tokyo, Se I.A., 16 (1970) 469-476. | MR | Zbl

[34] K. Ueno: On fibre spaces of normally polarized abelian varieties of dimension 2I, II, . Singular fibres of the first kind; III, Singular fibres of the second kind. J. Fac. Sci. Univ. Tokyo. Se I.A., 17 (1971) 37-95; ibid. 19 (1972) 163-199 (in preparation). | MR | Zbl

[35] K. Ueno: Classification of algebraic varieties and compact complex manifolds. Lecture notes. (to appear) | Zbl

[36] K. Ueno: Classification of algebraic varieties II. Kodaira dimensions of certain fibre spaces (in preparation).

[37] A. Weil: Variétés Kählériennes. (1958) Paris Hermann. | MR | Zbl